# SDR CA140322002

- Difficulty date: February 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 182N
- Aircraft time: 6,143 hours
- Engine: Cont TSIO520C
- Propeller: Mcauly D3A34C401
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Engine Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE STARTER POWER CABLE, WIRE NR D-PA8, WILL NOT ALLOW SUFFICIENT CURRENT FLOW TO CRANK ENGINE PROPERLY DUE TO CABLE STRANDS BROKEN IN TERMINAL END AT STARTER SOLENOID.
